Acute enteritis, diarrhea and severe diarrhea
The night before yesterday when eating suddenly had a fever, the highest burn to 39.8 ℃, yesterday to the hospital blood, the doctor diagnosed acute enteritis, to open vitamin C and hydrochloric acid levofloxacin injection, but after the diarrhea is more severe, up in the middle of the night 5.6 times to pull water stool, abdominal pain is more serious, what is the situation, and eat montmorillonite powder effect is not big
According to the current examination results, fever and diarrhea are the manifestations of bacterial enteritis. The symptoms of diarrhea are aggravated by intravenous infusion treatment, which does not mean that there is no effect. It is possible that the gastrointestinal mucosa caused by fever is in a serious state of congestion and edema, so this phenomenon will occur. Drug treatment can be continued. If the effect is not obvious after three days of treatment, drug treatment can be replaced. Drink more boiled water and salty soup to supplement water and electrolytes in the near future.
- No categories